# SDR EISA99028

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: H1010153
- Condition: Broken
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT ON AND GREEN LIGHT ON WITH GEAR EXTENDED.  REPAIRED GROUND WIRE FROM LOCK SWITCH.  (M)
